On the extendibility of partially exchangeable random vectors - Archive ouverte HAL Access content directly
Journal Articles Statistics and Probability Letters Year : 1993

On the extendibility of partially exchangeable random vectors

(1, 2) ,
1
2

Abstract

Von Plato (1991) has recently proposed a necessary condition for the infinite extendibility of a partially exchangeable {0, 1}-valued random vector. This paper will prove necessary conditions for the finite extendibility (of any order) of a partially exchangeable process of real-valued (not necessarily {0, 1}-valued) random variables. These conditions will be expressed in terms of the correlation of the random variables. The infinite extendibility condition will be obtained by passing to the limit.
Not file

Dates and versions

hal-00541952 , version 1 (01-12-2010)

Identifiers

  • HAL Id : hal-00541952 , version 1

Cite

Marco Scarsini, Lorenzo Verdicchio. On the extendibility of partially exchangeable random vectors. Statistics and Probability Letters, 1993, Vol. 16, N°1, pp. 43-46. ⟨hal-00541952⟩

Collections

HEC CNRS
91 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More